# SDR DALA2021092805829

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N514DN
- Make and model: Airbus A350-941
- Aircraft serial: 0395
- Aircraft time: 4,032 hours, 434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3514 - L1 DOOR EXTERIOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED L1 DOOR EXTERIOR EMERGENCY LT ASSY IAW A350 AMM 33-51. OPS CK GOOD (7360255)
